# SDR IPXA2019021238918

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 70,342 hours, 12,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: L1 Door Interloc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMED LIGHT DOES NOT EXTINGUISH WHEN DOOR IS CLOSED AND ARMED.  REPLACED DOOR INTERLOCK SWITCH (S1-1091) IAW AMM 52-11-02-830-805. NO ADJUSTMENTS NEEDED SYS OPERATES NORMAL.
